Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 328, NWS St. Louis, MO

June 24, 2008Lewis County, Marion County, Shelby County, Missouri; Adams County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 24, 2008, 8:17 PM CDT for Lewis County, Marion County, Shelby County, Missouri; Adams County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2008, 8:17 PM CDT (01:17 UTC)
Expired
Jun 24, 2008, 9:00 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Lewis County, MO, Marion County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 250117
SVRLSX
ILC001-MOC111-127-205-250200-
/O.NEW.KLSX.SV.W.0328.080625T0117Z-080625T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT TUE JUN 24 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LEWIS COUNTY IN NORTHEAST MISSOURI
  MARION COUNTY IN NORTHEAST MISSOURI
  EASTERN SHELBY COUNTY IN NORTHEAST MISSOURI
  NORTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 900 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM EWING TO 5 MILES SOUTHWEST OF MAYWOOD TO WARREN TO 9 MILES
  SOUTHWEST OF EMDEN...OR ALONG A LINE EXTENDING FROM 14 MILES
  SOUTHWEST OF CANTON TO 12 MILES NORTHWEST OF PALMYRA TO 10 MILES
  NORTH OF MONROE CITY TO 4 MILES EAST OF SHELBINA...AND MOVING EAST
  AT 44 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...
  LA GRANGE...
  CANTON...
  QUINCY...
  MENDON...
  PALMYRA...
  CAMP POINT...
  GOLDEN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

YOU ARE IN DANGER IF YOU ARE IN THE PATH OF THIS STORM SEEK INDOOR
SHELTER NOW...PREFERABLY IN A BASEMENT OR AN INTERIOR ROOM AWAY FROM
DOORS AND WINDOWS. THE WIDESPREAD DESTRUCTIVE WINDS WILL DAMAGE HOMES
AND OTHER BUILDINGS...AND WILL DOWN NUMEROUS TREES AND POWER LINES.

LAT...LON 4020 9098 4013 9095 3976 9137 3973 9144
      3969 9187 3972 9203 3990 9191 3999 9196
      4003 9196 4021 9142
TIME...MOT...LOC 0117Z 248DEG 38KT 4003 9173 3992 9165
          3979 9177 3969 9193

$$

SIPPRELL
3 follow-up statements
000 
WWUS53 KLSX 250134
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT TUE JUN 24 2008

MOC205-250144-
/O.CAN.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
SHELBY MO-
834 PM CDT TUE JUN 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...

LAT...LON 4020 9098 4013 9095 3984 9128 3978 9146
      3977 9173 3985 9177 3998 9175 3999 9185
      4007 9184 4021 9143
TIME...MOT...LOC 0134Z 248DEG 38KT 4009 9151 3998 9143
          3985 9155 3976 9171

$$

ILC001-MOC111-127-250200-
/O.CON.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
ADAMS IL-MARION MO-LEWIS MO-
834 PM CDT TUE JUN 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN LEWIS...NORTHERN MARION AND NORTHWESTERN ADAMS
COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA GRANGE TO TAYLOR TO PALMYRA TO 7 MILES SOUTH OF
PHILADELPHIA...OR ALONG A LINE EXTENDING FROM CANTON TO QUINCY TO
PALMYRA TO 6 MILES NORTH OF MONROE CITY...MOVING EAST AT 44 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...URSA...
QUINCY...LIMA...MENDON...FOWLER...PALMYRA...PALOMA...LORAINE...BURTON
AND MARBLEHEAD.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4020 9098 4013 9095 3984 9128 3978 9146
      3977 9173 3985 9177 3998 9175 3999 9185
      4007 9184 4021 9143
TIME...MOT...LOC 0134Z 248DEG 38KT 4009 9151 3998 9143
          3985 9155 3976 9171

$$

SIPPRELL
000 
WWUS53 KLSX 250147
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT TUE JUN 24 2008

ILC001-MOC111-127-250200-
/O.CON.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
ADAMS IL-MARION MO-LEWIS MO-
847 PM CDT TUE JUN 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN LEWIS...NORTHEASTERN MARION AND NORTHERN ADAMS
COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LIMA TO FOWLER TO QUINCY TO 10 MILES SOUTH OF
TAYLOR...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF CANTON TO 8
MILES NORTHEAST OF QUINCY TO QUINCY TO PALMYRA...MOVING EAST AT 44
MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WOODVILLE...PALOMA...LORAINE...COATSBURG...BURTON...COLUMBUS...CAMP
POINT AND GOLDEN.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4020 9098 4013 9095 3990 9121 3989 9145
      3993 9156 4001 9155 4006 9157 4008 9160
      4016 9156 4021 9144
TIME...MOT...LOC 0147Z 248DEG 38KT 4014 9134 4003 9126
          3990 9138 3981 9154

$$

SIPPRELL
000 
WWUS53 KLSX 250202
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT TUE JUN 24 2008

ILC001-MOC111-127-250212-
/O.EXP.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
ADAMS IL-MARION MO-LEWIS MO-
902 PM CDT TUE JUN 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS...
NORTHEASTERN MARION AND NORTHERN ADAMS COUNTIES EXPIRES AT 900 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 4020 9098 4013 9095 3990 9121 3989 9145
      3993 9156 4001 9155 4006 9157 4008 9160
      4016 9156 4021 9144
TIME...MOT...LOC 0147Z 248DEG 38KT 4014 9134 4003 9126
          3990 9138 3981 9154

$$

SIPPRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:01 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 24, 6:01 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT TUE JUN 24 2008

.DISCUSSION...
/321 PM CDT TUE JUN 24 2008/
MCS DYING OUT OVER OUR EASTERN COUNTIES...WITH OUTFLOW EXTENDING
FROM NEAR AIZ TO VIH TO FAM AREA AS OF 20Z. IN ADDITION...MORE
ACTIVITY HAS FIRED OVER NORTHWESTERN INTO NORTHEASTERN MO...NORTH OF
WARM FRONT. SO MAIN FORECAST ISSUE IN THE SHORT TERM IS DECIDING
WHERE THE BEST CHANCES OF STORMS WILL BE. SPC MESOANALYSIS PAGE HAS
BEST INSTABILITY OVER OUR FAR SOUTHERN COUNTIES SOUTH OF WARM FRONT.
SO COULD SEE STUFF FIRE THERE IN THE NEXT HOUR OR SO...WITH ONGOING
ACTIVITY IN THE FAR NORTH 6 COUNTIES. SO FOR NOW WILL KEEP HIGHEST
POPS IN THE FAR NORTH...WITH SLIGHT/CHANCE POPS ELSEWHERE. THE OTHER
ISSUE FOR TONIGHT IS QPF. FEEL THAT HPC QPF HAS BEST HANDLE ON IT
WITH IT SHIFTING FURTHER TO THE NORTH. OUR FAR NORTHERN COUNTIES
COULD SEE UPWARDS OF AN INCH OF PCPN WITH THIS ACTIVITY...BUT BELOW
FFG VALUES...SO DO NOT NEED TO ISSUE A FFA AT THIS TIME. AS FOR
TEMPS...WITH WARM FRONT MAKING ITS WAY NORTH TONIGHT...WILL SEE MILD
TEMPS WITH LOWS IN THE UPPER 60S TO LOWER 70S.

AS FOR FLASH FLOOD WATCH FOR LINCOLN COUNTY...WILL KEEP IT GOING TIL
7 PM PER REQUEST OF COUNTY DUE TO POSSIBILITY OF LEVEE FAILURE ALONG
MISSISSIPPI RIVER NEAR WINFIELD.

WITH WARM FRONT NORTH OF CWA THROUGH THURSDAY...CHANCES OF PCPN WILL
SHIFT TO THE FAR NORTHERN SECTIONS OF CWA...SO WILL SEE A BREAK IN
PCPN MOST LOCATIONS. TEMPS WILL BE IN THE UPPER 80S TO LOW 90S
DURING THE DAY AND IN THE UPPER 60S TO LOWER 70S AT NIGHT.

THEN ON FRIDAY...WILL SEE COLD FRONT BEGIN TO SLIDE THROUGH AREA
WITH PCPN CHANCES INCREASING AND SLIDING SOUTHWARD WITH THE
FRONT...BEFORE COMING TO AN END ON SATURDAY. BEYOND THAT WEAK
RIDGING TO BUILD IN WITH NEXT CHANCE FOR PCPN NOT TIL
TUESDAY...WHICH IS STILL UNCERTAIN AT THIS TIME...SO KEPT SILENT 20
POPS FOR TUESDAY.

BYRD

&&

.AVIATION...
/539 PM CDT TUE JUN 24 2008/
FOR THE 00Z TAFS...SCT TSRA CONT TO DVLP ALONG AND N OF A WRMFNT
CURRENTLY EXTDG FM NR MCI SE TO NR STL. LOOKING AT LATEST RADAR
TRENDS MAY NEED TO INCLUDE VCTS AT COU WITH TSRA DVLPG W OF COU
ATTM. WILL NEED TO INCLUDE A TEMPO GRP OF TSRA IN UIN OR AT LEAST
VCTS THIS EVNG WITH TSRA JUST W OF UIN ATTM AND MORE TSRA DVLPG IN
CNTRL MO MOVG NEWD TWDS NERN MO. THE BEST THREAT OF CONVECTION
SHOULD SHIFT NWD TGT AND WED AS THE WRMFNT IS FCST TO MOVE NWD
THRU NRN MO TGT AND INTO IA. THE SWLY LLJ IS FCST TO FOCUS BOTH
LOW LVL TEMPERATURE AND MOISTURE ADVCTN TO NERN MO LT TGT SO MAY
INCLUDE A TEMPO GRP OF TSRA IN UIN LT TGT. IT LOOKS LIKE THE
NOCTURNAL CONVECTION SHOULD REMAIN N OF COU...STL AND SUS. OUTSIDE
OF THE STORMS THERE SHOULD BE HI LVL CONVECTIVE DEBRIS CLOUDINESS
ALONG WITH SOME WAA MID LVL CLOUDINESS AS WELL. WITH THE WRMFNT
LIFTING NWD THE SELY SFC WNDS AT THE TAF SITES WILL GRADUALLY VEER
ARND TO A SLY DIRECTION LT TGT THEN TO A SWLY DIRECTION ON WED.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LINCOLN.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 24, 3:50 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT TUE JUN 24 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
350 PM CDT TUE JUN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT WITH BEST CHANCES ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THERE IS A SLIGHT
RISK OF SEVERE WEATHER WITH THESE STORMS...WITH THE MAIN THREATS
BEING LARGE HAIL AND DAMAGING WINDS. ISOLATED SEVERE WEATHER WILL
BE POSSIBLE OVER SOUTHERN MISSOURI THIS EVENING DUE TO OUTFLOW
BOUNDARY FROM EARLIER ACTIVITY AND A VERY UNSTABLE AIR MASS.

MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS NORTH OF INTERSTATE 70 WEDNESDAY
AND WEDNESDAY NIGHT...WITH ANOTHER CHANCE FOR STORMS THURSDAY
NIGHT THROUGH SATURDAY. SOME OF THE STORMS COULD BE SEVERE NORTH
OF INTERSTATE 70 THURSDAY NIGHT.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT ACROSS THE
AREA IF STRONG THUNDERSTORMS DEVELOP.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 24, 3:58 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT TUE JUN 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 PM     LIGHTNING        ST. CHARLES             38.79N  90.52W
06/24/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            *** 1 INJ *** 26 YEAR OLD MALE STRUCK AT DEERFIELD
            MOBILE HOME PARK. REVIVED ON THE SCENE BY PARAMEDICS AND
            TAKEN TO HOSPITAL.

&&

EVENT NUMBER 00539

TES
Local storm report, Jun 24, 4:43 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     LIGHTNING        1 W JEFFERSON CITY      38.57N 92.21W
06/24/2008                   COLE               MO   EMERGENCY MNGR

            *** 1 INJ *** 17 YEAR-OLD MALE WAS STRUCK BY LIGHTNING IN
            BINDER PARK JUST WEST OF JEFFERSON CITY. THE VICTIM WAS
            REVIVED BY PARAMEDICS AND AIRLIFTED TO A LOCAL HOSPITAL.

&&

JKRAMPER
Local storm report, Jun 24, 6:57 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CDT TUE JUN 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             6 SE HARRISBURG         39.08N  92.38W
06/24/2008  E0.25 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER 00540

DYE
Local storm report, Jun 24, 7:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT TUE JUN 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             6 SE HARRISBURG         39.08N  92.38W
06/24/2008  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER 00541

DYE
Local storm report, Jun 24, 7:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT TUE JUN 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             5 N COLUMBIA            39.03N  92.33W
06/24/2008  M0.88 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER 00542

GKS
Local storm report, Jun 24, 7:47 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT TUE JUN 24 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     COLUMBIA                38.95N  92.33W
06/24/2008  E60 MPH          BOONE              MO   TRAINED SPOTTER

            SPOTTER REPORTED FLYING DEBRIS ASSOCIATED WITH THE WIND

&&

EVENT NUMBER 00543

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:23 PM CDTSevere Thunderstorm WarningLSXBoone37 min
Jun 24, 7:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe46 min
Jun 24, 8:06 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway39 min
Jun 24, 8:24 PM CDTTornado WarningLSXAudrain36 min
Jun 25, 2:35 AM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Shelby12 hr
Jun 25, 5:59 PM CDTAreal Flood WarningLSXSaint Charles4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.